# SDR DHL200070810C

- Difficulty date: September 8, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FWD EDGE LWR SECTION, SMALL SECTION OF LINING CRACKED.  INSTALLED NEW ATTCH ANGLE AT MCD FWD EDGE LWR SECTION PER SRM 51-10-1.  TREATED AND PRIMED PER SRM 51-10-2.
